Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 34, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 10, 2005, 8:07 PM CDT for Hall County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2005, 8:07 PM CDT (01:07 UTC)
- Expired
- May 10, 2005, 9:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Hall County, NE
The radar
The Grand Island radar (KUEX), 63 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 110107
TORGID
NEC079-110200-
/O.NEW.KGID.TO.W.0034.050511T0107Z-050511T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...BASEBALL SIZE HAIL POSSIBLE
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT TUE MAY 10 2005
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
HALL COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 900 PM CDT
* AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 6 MILES NORTHWEST OF ALDA...OR ABOUT 11 MILES
WEST OF GRAND ISLAND...MOVING EAST AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
GRAND ISLAND AT 820 PM CDT...
PEOPLE IN HALL COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
4099 9827 4071 9828
$$
HEINLEIN3 follow-up statements
000
WWUS53 KGID 110118
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE MAY 10 2005
NEC079-110200-
/O.CON.KGID.TO.W.0034.000000T0000Z-050511T0200Z/
HALL NE-
817 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 900 PM CDT FOR HALL COUNTY...
AT 814 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 3 MILES NORTHEAST OF GRAND ISLAND...MOVING EAST
AT 15 MPH. TRAINED SPOTTERS REPORTED A TORNADO NEAR THE GRAND ISLAND
GOLF COURSE.
* THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF
HALL COUNTY THROUGH 900 PM CDT.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
4099 9827 4071 9828
$$
JCB000
WWUS53 KGID 110126
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT TUE MAY 10 2005
NEC019-110136-
/O.EXP.KGID.TO.W.0032.000000T0000Z-050511T0130Z/
BUFFALO NE-
826 PM CDT TUE MAY 10 2005
...THE TORNADO WARNING FOR BUFFALO COUNTY HAS BEEN CANCELLED AT 826
PM...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS
STORM AS IT MOVES THROUGH.
LAT...LON 4067 9930 4067 9940 4069 9941 4104 9941
4104 9873 4069 9873 4068 9884 4066 9889
4065 9921
$$
SJC000
WWUS53 KGID 110140
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
838 PM CDT TUE MAY 10 2005
NEC079-110200-
/O.CON.KGID.TO.W.0034.000000T0000Z-050511T0200Z/
HALL NE-
838 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 900 PM CDT FOR HALL COUNTY...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF GRAND
ISLAND...MOVING EAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
DONIPHAN AT 845 PM CDT...
GRAND ISLAND AT 850 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
4099 9827 4071 9828
$$
JCBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 10, 3:23 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 10, 3:23 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 323 PM CDT TUE MAY 10 2005 .SHORT TERM...LATE AFTERNOON AND TONIGHT. UPPER LOW SITTING ON PACIFIC COAST WITH SHORT WAVE RIDGE OVER CENTRAL U.S. WATER VAPOR IMAGERY HAS THIS PATTERN SLOW TO MOVE WITH JET DIGGING IN BEHIND SO WE SIT IN SW FLOW. BIG STORY IS THE SURFACE WARM FRONT WHICH HAS BEEN LIFTING EVER SO SLOWLY ACROSS THE CWA DURING THE DAY. IT WAS SOUTH OF THE NE/KS STATE LINE AT 12Z BUT HAS MOVED NORTH OF LXN AND GRI AS OF 18Z. APPEARS IT WILL BE SOMEWHERE IN OUR NORTHERN CWA AROUND CONVECTIVE INITITIATION TIME WHICH APPEARS TO BE ABOUT 21Z. PARAMETERS LOOK GOOD AS ETA CAPE TO BE APPROX 4000 J/KG NEAR THE FRONT WHILE LCL IS AROUND 1000-1200M. SHEAR VALUES FROM SPC MESO PAGE SHOWING VERY HIGH 0-3 SR HELICITY WHICH ARE VALIDATED FOR NORTHEAST NEBRASKA BY NELEIGH PROFILER WHICH HAD 462 0-3 KM SRH AT 18Z. FORECAST SOUNDINGS SHOWING SOUTHERN HALF OF CWA SHOULD REMAIN CAPPED IN THE WARM SECTOR. GUT FEELING IS THAT EARLIER SHIFT WAS RIGHT ON WITH LIMITING THUNDERSTORMS TO AREAS NORTH OF HIGHWAY 92. HOWEVER...DECIDED TO THROW IN A LITTLE CAUTION AND EXTEND SLIGHT CHANCE DOWN TO INTERSTATE 80. ANYTHING THAT DOES POP COULD GO SEVERE IN A HURRY WITH SUPERCELL POTENTIAL DEFINITELY THERE...ESPECIALLY IN THE NE CWA. .LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. BIGGEST CONCERN DURING THIS PERIOD RELATES TO SEVERE WEATHER THREAT WEDNESDAY. THE STAGE IS SET TOMORROW AFTERNOON FOR A VERY ACTIVE SEVERE WEATHER DAY ACROSS MUCH OF OUR CWA. FRONT WILL REMAIN RATHER STATIONARY ON WEDNESDAY...POSITIONED ACROSS OUR SOUTHERN CWA LIKELY NEAR THE NE/KS STATE LINE. THE QUASI-STATIONARY FRONT WILL BE THE MAJOR PLAYER IN THE HASTINGS CWA DURING THE AFTERNOON HOURS...AS THE DRYLINE WILL BE LOCATED FURTHER WEST ACROSS WESTERN KANSAS WITH A TRIPLE POINT NEAR OR JUST WEST OF MCCOOK NEBRASKA. BY MID AFTERNOON CAPE VALUES OF 2500 J/KG...0-3KM SHEAR VALUES OF 35 TO 50 KTS...0-3KM HELICITY VALUES OF 200 TO 350 M2/S2...AND CIN NEAR 0 J/KG WILL BE IDEAL FOR CONVECTIVE DEVELOPMENT. THUNDERSTORMS WILL QUICKLY GO SEVERE BY EARLY TO MID AFTERNOON WITH SEVERE HAIL AND WIND THE GREATEST THREAT ACROSS OUR NORTHERN CWA...WHILE TORNADOES WILL ALSO BE POSSIBLE FURTHER SOUTH IN THE VICINITY OF THE FRONT. THE BOTTOM LINE IS FRONTAL POSITION WHICH IS DEPENDENT ON TONIGHTS CONVECTION. THIS WILL BE THE KEY FACTOR IN PIN POINTING THE LOCATION OF GREATEST SEVERE THREAT. SURFACE FRONT SLIDES SOUTHEAST OF THE AREA BY THURSDAY BRINGING AN END TO THE SEVERE WEATHER. HOWEVER...A FEW ELEVATED THUNDERSTORMS WILL STILL BE POSSIBLE THURSDAY DUE TO A LIMITED AMOUNT OF ELEVATED INSTABILITY. UPPER TROUGH DOES NOT FINALLY SLIDE THROUGH THE REGION UNTIL LATE FRIDAY AND HAVE KEPT A SLIGHT CHANCE OF RAIN IN THE FORECAST UNTIL THAT TIME. UPPER LEVEL RIDGING WILL RESULT IN A DRY WEEKEND WITH THE NEXT CHANCE OF THUNDERSTORMS HOLDING OFF UNTIL TUESDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && EWALD/WESELY
Hazardous weather outlook, May 10, 5:33 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 533 PM CDT TUE MAY 10 2005 KSZ005-NEZ072>076-082>085-110500- ADAMS NE-CLAY NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HARLAN NE- KEARNEY NE-PHELPS NE-PHILLIPS KS-WEBSTER NE- INCLUDING THE CITIES OF...HASTINGS...HOLDREGE AND PHILLIPSBURG 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 INCH IN DIAMETER AND DAMAGING WINDS. ALL THUNDERSTORMS PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON... WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ006-007-017>019-NEZ077-086-087-110423- FILLMORE NE-JEWELL KS-MITCHELL KS-NUCKOLLS NE-OSBORNE KS-ROOKS KS- SMITH KS-THAYER NE- 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM CDT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. ALL THUNDERSTORMS DO PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT POTENTIAL INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) NEZ039>041-046>049-060>064-110430- BUFFALO NE-DAWSON NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE- MERRICK NE-NANCE NE-POLK NE-SHERMAN NE-VALLEY NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...LEXINGTON AND YORK 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL EXCEEDING 2 INCHES IN DIAMETER...DAMAGING WINDS AND ISOLATED TORNADOES. ALL THUNDERSTORMS PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON... WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) LEWIS
In the hours before
Local storm report, May 10, 7:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TORNADO 3 W GRAND ISLAND 40.92N 98.42W
05/10/2005 HALL NE LAW ENFORCEMENT
DEPUTY REPORTED TORNADO AT CAPITAL AND ENGELMAN ROADS.
&&
SJCLocal storm report, May 10, 7:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
753 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 9 W GRAND ISLAND 40.92N 98.54W
05/10/2005 1.75 INCH HALL NE TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED BY TRAINED SPOTTER.
&&
SJCLocal storm report, May 10, 7:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TORNADO 1 S GIBBON 40.73N 98.84W
05/10/2005 BUFFALO NE PUBLIC
BRIEF TORNADO JUST NORTH OF THE INTERSTATE NEAR GIBBON
&&
WESELYLocal storm report, May 10, 7:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL ST. LIBORY 41.08N 98.35W
05/10/2005 1.00 INCH HOWARD NE LAW ENFORCEMENT
&&
SJCLocal storm report, May 10, 8:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
802 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TORNADO MINDEN 40.50N 98.95W
05/10/2005 KEARNEY NE PUBLIC
PUBLIC REPORTED AT LEAST TWO TORNADOES NEAR MINDEN. ONE
WAS NEAR THE TOMATO PLANT EAST OF MINDEN...WITH ANOTHER
NEAR 33 ROAD ADN HIGHWAY 10. REPORTED BY MINDEN COUNTY
DISPATCH.
&&
SJCLocal storm report, May 10, 8:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TORNADO 2 E GIBBON 40.75N 98.81W
05/10/2005 BUFFALO NE PUBLIC
PUBLIC REPORTED TORNADO 2 MILES EAST OF GIBBON.
&&
SJCThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:22 PM CDT | Severe Thunderstorm Warning | GID | Hall | 38 min |
| May 10, 7:23 PM CDT | Tornado Warning | GID | Kearney | 56 min |
| May 10, 7:28 PM CDT | Tornado Warning | GID | Hall | 47 min |
| May 10, 7:30 PM CDT | Tornado Warning | GID | Phelps | 23 min |
| May 10, 7:36 PM CDT | Tornado Warning | GID | Howard | 54 min |
| May 10, 7:41 PM CDT | Tornado Warning | GID | Buffalo | 49 min |
| May 10, 7:47 PM CDT | Tornado Warning | GID | Merrick | 58 min |
| May 10, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Adams | 48 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard | 52 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 53 min |
| May 10, 8:42 PM CDT | Tornado Warning | GID | Merrick | 63 min |
| May 10, 8:52 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 53 min |
| May 10, 8:52 PM CDT | Tornado Warning | GID | Hamilton | 53 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 25 min |
| May 10, 9:09 PM CDT | Tornado Warning | GID | Polk | 66 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Nance | 57 min |
| May 10, 9:24 PM CDT | Tornado Warning | GID | York | 66 min |
| May 10, 9:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 27 min |
| May 10, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Polk | 36 min |
| May 11, 3:11 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 49 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 66 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 58 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 58 min |
| May 11, 3:52 PM CDT | Tornado Warning | GID | Adams, Webster | 38 min |
| May 11, 3:55 PM CDT | Tornado Warning | GID | Furnas, Harlan | 47 min |
| May 11, 4:01 PM CDT | Tornado Warning | GID | Kearney | 44 min |
| May 11, 4:26 PM CDT | Tornado Warning | GID | Adams | 64 min |
| May 11, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 53 min |
| May 11, 4:41 PM CDT | Tornado Warning | GID | Buffalo, Kearney | 49 min |
| May 11, 4:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 33 min |
| May 11, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 60 min |
| May 11, 5:23 PM CDT | Tornado Warning | GID | Adams, Clay | 42 min |
| May 11, 5:31 PM CDT | Tornado Warning | GID | Gosper | 46 min |
| May 11, 5:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 57 min |
| May 11, 5:37 PM CDT | Flash Flood Warning | GID | Adams, Hall | 4 hr |
| May 11, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Hall | 66 min |
| May 11, 6:13 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 62 min |
| May 11, 6:19 PM CDT | Tornado Warning | GID | Dawson | 56 min |
| May 11, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 64 min |
| May 11, 6:40 PM CDT | Severe Thunderstorm Warning | GID | Adams | 52 min |
| May 11, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 61 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 39 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.